# SDR SWAA2025103029459

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 63,342 hours, 38,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ESCAPE SLIDE FELL OUT OF COMPARTMENT.  SECURED THE SLIDE INTO COMPARTMENT IAW MT 725-61-06. ACFT OK FOR SERVICE.
